# SDR PCAA9700488

- Difficulty date: July 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N837EX
- Make and model: Dhav DHC8102
- Aircraft serial: 217
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THREE EMERGENCY FLOOR PATH LIGHTS INOPERATIVE.  REPAIRED BROKEN WIRE UNDER CENTER AISLE FLOOR.  OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.  ACTC:  21,901.  (X)
